# SDR UIEA2024110101073

- Difficulty date: October 31, 2024
- Submitted: November 6, 2024
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 99,213 hours, 21,210 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Bottle
- Condition: Low Pressure
- Location: Crew Oxygen
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW O2 REQUIRES  SERVICE .( SERVICED CREW OXYGEN CYLINDER AT LOWER E/E COMPARTMENT AS PER B-767-300 AMM 12-15-08-603-001, AMM 35-00-00912-005, & AMM 35-11-00-206-233. ADVISORY CIRCULAR. AC L/3. 13-18. PAS 9-46 THRU 9-51. PGS 9-448 THRU 9-455   /  OXYGEN BOTTLE: N640GT PN:801307-00 SN:5T282859 NEXT: 20 DEC 25 )
